# SDR ASOA2014080410990

- Difficulty date: July 15, 2014
- Submitted: August 4, 2014
- Operation: Air carrier
- Aircraft: N741EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10155
- Aircraft time: 24,865 hours, 17,462 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stand Off
- Condition: Unsecure
- Location: Bs 265
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO STAND OFFS ARE UNSECURE ON FRAME BS 265 BETWEEN S24L-24R.   BONDED THE STAND OFFS  IAW SRM 51-22-00-001-001-A01.  MAJOR REPAIR.
